# SDR ASAA11410818

- Difficulty date: December 8, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 62,188 hours, 35,900 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653146
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FRAME 500B CRACKED AT .5" HOLE.  REPAIRED STA 500B RT FRAME IAW EA AD 20112305 400 53 101 REV NEW ISSUED 12/16/2011.  THIS IS A CAT B REPAIR WITH INSP THRESHOLD OF 66 000 FLIGHT CYCLES AND A REPEAT INSPECTION AT 24 000 FLT CYCLES.
